# SDR 06FDEA3055

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 51,510 hours, 10,799 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BUNDLE DAMAGED IN RT AFT SPAR AREA INBD OF RT MAIN GEAR.  WIRE NR" SE201-21-16A, E201-22-16B AND E201-23-16C BURNED THRU ABOUT 1 TO 2 FT INBD OF T-STRIP S3-375.  WIRES ARE 3 PHASE WIRES FOR R AFT FUEL PUMP M1-1108.  PULLED AND COLLARED AFFECTED C/B.  TERMINATED 3 NEW PHASE WIRES AT T STRIP S3-375.  REPAIRED WIRES E210-21-16A, E201-22-16B, E210-23-16C TO TERM STRIP S3-375 PER SMP CHAP 20.  REMOVED AND REPLACED RIGHT AFT RCCB B1-679, CONTROL RELAY R2-59 & NR 3 AFT BOOST PUMP.  ALL OPS AND LEAK CK GOOD.
